Show simple item record

dc.contributor.authorCrowley, D
dc.contributor.authorGrant, M
dc.date.accessioned2020-12-15T23:21:15Z
dc.date.available2020-12-15T23:21:15Z
dc.date.issued2020-01-01
dc.identifier.citationCrowley, D. & Grant, M. (2020). The Topological Period-Index Conjecture for spin(c) 6-manifolds. ANNALS OF K-THEORY, 5 (3), pp.605-620. https://doi.org/10.2140/akt.2020.5.605.
dc.identifier.issn2379-1683
dc.identifier.urihttp://hdl.handle.net/11343/254324
dc.descriptionFirst published in Annals of K-Theory in Vol. 5 (2020), No. 3, published by Mathematical Sciences Publishers. © 2020 Mathematical Sciences Publishers.
dc.description.abstractThe Topological Period-Index Conjecture is a hypothesis which relates the period and index of elements of the cohomological Brauer group of a space. It was identified by Antieau and Williams as a topological analogue of the Period-Index Conjecture for function fields. In this paper we show that the Topological Period-Index Conjecture holds and is in general sharp for spinc 6-manifolds. We also show that it fails in general for 6-manifolds.
dc.languageEnglish
dc.publisherMATHEMATICAL SCIENCE PUBL
dc.titleThe Topological Period-Index Conjecture for spin(c) 6-manifolds
dc.typeJournal Article
dc.identifier.doi10.2140/akt.2020.5.605
melbourne.affiliation.departmentSchool of Mathematics and Statistics
melbourne.source.titleAnnals of K-Theory
melbourne.source.volume5
melbourne.source.issue3
melbourne.source.pages605-620
melbourne.elementsid1462726
melbourne.contributor.authorCrowley, Diarmuid
dc.identifier.eissn2379-1691
melbourne.accessrightsOpen Access


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record